# SDR AALA201902129020

- Difficulty date: February 10, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 59,952 hours, 9,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Part serial: 18551
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND DOOR 1 AND OVERWING EXTERIOR LIGHTS WERE INOPERABLE DURING TEST. REPLACED CHARGER MODULE (SEE AALA20190211002) AND BATTERY WITH SERVICEABLE UNITS PER AMM 33-51-07.
